Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 201 to 220 of 1559

201
WEIGHTED NORMAL NUMBERS

Choe, Geon Horesearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.52, no.2, pp.177 - 181, 1995-10

202
Equivariant algebraic approximations of G maps

서동엽researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.10, no.4, pp.949 - 961, 1995-10

203
NONCONFORMING MULTIGRID METHOD FOR NONSYMMETRIC AND INDEFINITE PROBLEMS

YON, YJ; Kwak, Do Youngresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.30, no.11, pp.1 - 7, 1995-12

204
Differential equations and Sobolev orthogonality

Jung, IH; Kwon, Kil Hyunresearcher; Lee, DW; Littlejohn, LL, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.65, no.1-3, pp.173 - 180, 1995-12

205
A comparison of some standard elliptic solvers: CM-5 vs. Cray C-90

Lee, Chang-Ockresearcher, Journal of Scientific Computing, v.11, no.2, pp.99 - 126, 1996

206
M-harmonic functions with M-harmonic square

Kim, Hong-Ohresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.53, no.1, pp.123 - 129, 1996

207
Asymptotic behavior of Lebesgue measures of Cantor sets arising in the dynamics of tangent family Tα(θ) = αtan(θ/2)

Kim, Hong Ohresearcher; Kim, Jun Kyo; Kim, Jong Wan, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.33, no.1, pp.47 - 55, 1996

208
A global eight order spline procedure for a class of boundary value prodenos

Y.B. Park; S.C. Jun; U.J. Choiresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.9, no.4, pp.985 - 994, 1996

209
Evaluation of the crack opening displacement by the direct approximate weight function method

Yun, BI; Choi, U-Jinresearcher, INTERNATIONAL JOURNAL OF FRACTURE, v.78, no.1, pp.R9 - R12, 1996

210
Degree reduction of Bezier curves and filter banks

Kim, Hong Ohresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.31, no.10, pp.23 - 30, 1996

211
On a conjecture by Karlin and Szego

Kim, DH; Kwon, Kil Hyunresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.124, no.1, pp.227 - 231, 1996-01

212
Equivariant vector bundle structures on real line bundles

DONG YOUP SUHresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.11, no.1, pp.259 - 263, 1996-01

213
Equivariant semi-algebraic triangulation of real algebraic G-varieties

Dae Heui PARK; Suh, Dong Youpresearcher, KYUSHU JOURNAL OF MATHEMATICS, v.50, no.1, pp.179 - 205, 1996-01

214
Approximate weight function method using a new condition

Choi, UJinresearcher, ENGINEERING FRACTURE MECHANICS, v.54, no.6, pp.823 - 834, 1996-01

215
The Analysis of Multigrid Method for Nonconforming Method for The Stationary Stokes Equations

강갑석; 곽도영researcher; 윤윤정, 대한수학회보, v.33, no.3, pp.343 - 357, 1996-01

216
The lower-order suboptimal filter for discrete nonlinear systems

Choi, UJinresearcher; M. Oh; V.I. Shin, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.31, no.7, pp.9 - 16, 1996-02

217
Zeros of orthogonal polynomials in certain discrete Sobolev spaces

Han, SS; Kwon, Kil Hyunresearcher; Littlejohn, LL, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.67, no.2, pp.309 - 325, 1996-03

218
On combinatorics of Konhauser polynomials

김동수researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.33, no.2, pp.423 - 438, 1996-04

219
Bi-Hermite polynomials and matchings in complete graphs

김동수researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.11, no.1, pp.43 - 55, 1996-04

220
Evaluation of the crack opening displacement by the direct approximating weight function method

Choi, UJinresearcher, INTERNATIONAL JOURNAL OF FRACTURE, v.78, no.0, pp.9 - 12, 1996-04

Discover

rss_1.0 rss_2.0 atom_1.0